MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX35038UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx rx coronary, drug eluting stent was used to treat a severely tortuous, severely calcified lesion exhibiting 80% stenosis in the proximal right coronary artery (rca).The device was inspected with no issues noted.Negative prep was not performed.The lesion was pre dilated.The device did not pass through a previously deployed stent.Resistance was encountered.Excessive force was not used during delivery.It was reported that the stent became dislodged inside the guide liner extension catheter during delivery to/at the lesion.The stent was able to be retrieved.The patient is alive with no injury.
 
Additional Manufacturer Narrative
It was reported that an attempt to deliver the resolute onyx was unsuccessful.A non-medtronic guide extension catheter (gec) was inserted.Another attempt was made to deliver the resolute onyx, but was unsuccessful.The vessel was dilated with a non-compliant balloon.The non-medtronic gec was removed and another non-medtronic gec was inserted.The stent was not on the balloon when the device exited the gec.The stent was able to be retrieved from the gec.Another brand stent was successfully deployed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8939001
Report Number9612164-2019-03613
Device Sequence Number19472705
Product Code NIQ
UDI-Device Identifier00643169557130
UDI-Public00643169557130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Catalogue NumberRONYX35038UX
Device Lot Number0009765659
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer08/29/2019
10/14/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date09/25/2019
10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR